Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 348203, 13 pages
http://dx.doi.org/10.1155/2013/348203
Research Article

Characterizations of Semihyperrings by Their ( )-Fuzzy Hyperideals

1College of Mathematical Sciences, Honghe University, Mengzi 661199, China
2School of Sciences, East China Institute of Technology, Fuzhou, Jiangxi 344000, China
3Department of Mathematics, Hubei Institute for Nationalities, Enshi, Hubei 445000, China

Received 21 December 2012; Accepted 19 March 2013

Academic Editor: Hector Pomares

Copyright © 2013 Xiaokun Huang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. L. A. Zadeh, “Fuzzy sets,” Information and Computation, vol. 8, pp. 338–353, 1965. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. P. M. Pu and Y. M. Liu, “Fuzzy topology—I. Neighborhood structure of a fuzzy point and Moore-Smith convergence,” Journal of Mathematical Analysis and Applications, vol. 76, no. 2, pp. 571–599, 1980. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. S. K. Bhakat and P. Das, “On the definition of a fuzzy subgroup,” Fuzzy Sets and Systems, vol. 51, no. 2, pp. 235–241, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. S. K. Bhakat and P. Das, “(,q)-fuzzy subgroup,” Fuzzy Sets and Systems, vol. 80, no. 3, pp. 359–368, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. S. K. Bhakat and P. Das, “Fuzzy subrings and ideals redefined,” Fuzzy Sets and Systems, vol. 81, no. 3, pp. 383–393, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. W. A. Dudek, M. Shabir, and M. Irfan Ali, “(α,β)-fuzzy ideals of hemirings,” Computers & Mathematics with Applications, vol. 58, no. 2, pp. 310–321, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. B. Davvaz, J. Zhan, and K. P. Shum, “Generalized fuzzy Hυ-submodules endowed with interval valued membership functions,” Information Sciences, vol. 178, no. 15, pp. 3147–3159, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  8. Y. Yin and J. Zhan, “New types of fuzzy filters of BL-algebras,” Computers & Mathematics with Applications, vol. 60, no. 7, pp. 2115–2125, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. X. Ma and J. Zhan, “New fuzzy h-ideals in hemirings,” Politehnica University of Bucharest Scientific Bulletin. Series A, vol. 74, no. 1, pp. 11–24, 2012. View at Google Scholar · View at MathSciNet
  10. J. Zhan and B. Davvaz, “Generalized fuzzy ideals of near-rings,” Applied Mathematics, vol. 24, no. 3, pp. 343–349, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. F. Marty, “Sur une generalization de la notion de group,” in Proceedings of the 8th Congres des Mathematiciens Scandinave, pp. 45–49, Stockholm, Sweden, 1934.
  12. P. Corsini, Prolegomena of Hypergroup Theory, Aviani Editore, Tricesimo, Italy, 1993. View at MathSciNet
  13. B. Davvaz and V. Leoreanu-Fotea, Hyperring Theory and Applications, International Academic Press, 2007.
  14. T. Vougiouklis, Hyperstructures and Their Representations, Hadronic Press, Palm Harbor, Fla, USA, 1994. View at MathSciNet
  15. P. Corsini and V. Leoreanu, Applications of Hyperstructure Theory, vol. 5 of Advances in Mathematics, Kluwer Academic Publishers, Dordrecht, The Netherlands, 2003. View at MathSciNet
  16. I. Cristea, “Hyperstructures and fuzzy sets endowed with two membership functions,” Fuzzy Sets and Systems, vol. 160, no. 8, pp. 1114–1124, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. B. Davvaz, P. Corsini, and V. Leoreanu-Fotea, “Fuzzy n-ary subpolygroups,” Computers & Mathematics with Applications, vol. 57, no. 1, pp. 141–152, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  18. B. Davvaz, “Fuzzy Krasner (m, n)-hyperrings,” Computers & Mathematics with Applications, vol. 59, no. 12, pp. 3879–3891, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  19. O. Kazancı, B. Davvaz, and S. Yamak, “Fuzzy n-ary polygroups related to fuzzy points,” Neural Computing and Applications, vol. 19, pp. 649–655, 2010. View at Google Scholar
  20. V. Leoreanu-Fotea and B. Davvaz, “Fuzzy hyperrings,” Fuzzy Sets and Systems, vol. 160, no. 16, pp. 2366–2378, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. V. Leoreanu Fotea, “Fuzzy hypermodules,” Computers & Mathematics with Applications, vol. 57, no. 3, pp. 466–475, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. Y. Yin, B. Davvaz, and J. Zhan, “A fuzzy view of Γ-hyperrings,” Neural Computing and Applications, vol. 21, pp. 979–992, 2012. View at Google Scholar
  23. J. M. Zhan, B. Davvaz, and K. P. Shum, “On fuzzy isomorphism theorems of hypermodules,” Soft Computing, vol. 11, pp. 1053–1057, 2007. View at Google Scholar
  24. J. Zhan, B. Davvaz, and K. P. Shum, “Generalized fuzzy hyperideals of hyperrings,” Computers & Mathematics with Applications, vol. 56, no. 7, pp. 1732–1740, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  25. R. Ameri and H. Hedayati, “On k-hyperideals of semihyperrings,” Journal of Discrete Mathematical Sciences & Cryptography, vol. 10, no. 1, pp. 41–54, 2007. View at Google Scholar · View at MathSciNet
  26. B. Davvaz, “Fuzzy hyperideals in ternary semihyperrings,” Iranian Journal of Fuzzy Systems, vol. 6, no. 4, pp. 21–36, 2009. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  27. S. O. Dehkordi and B. Davvaz, “A strong regular relation on Γ-semihyperrings,” Iran Journal of Sciences, vol. 22, no. 3, pp. 257–266, 2011. View at Google Scholar · View at MathSciNet
  28. S. O. Dehkordi and B. Davvaz, “Γ-semihyperrings: approximations and rough ideals,” Bulletin of the Malaysian Mathematical Sciences Society, vol. 35, no. 4, pp. 1035–1047, 2012. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet